Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




193 Publications

2016 | Journal Article | IST-REx-ID: 1292 | OA
S. Durst, M. Kegel, and M. D. Klukas, “Computing the Thurston–Bennequin invariant in open books,” Acta Mathematica Hungarica, vol. 150, no. 2. Springer, pp. 441–455, 2016.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1295
H. Edelsbrunner and M. Iglesias Ham, “Multiple covers with balls II: Weighted averages,” Electronic Notes in Discrete Mathematics, vol. 54. Elsevier, pp. 169–174, 2016.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1330 | OA
A. Akopyan and A. Balitskiy, “Billiards in convex bodies with acute angles,” Israel Journal of Mathematics, vol. 216, no. 2. Springer, pp. 833–845, 2016.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1360 | OA
A. Akopyan, A. Balitskiy, R. Karasev, and A. Sharipova, “Elementary approach to closed billiard trajectories in asymmetric normed spaces,” Proceedings of the American Mathematical Society, vol. 144, no. 10. American Mathematical Society, pp. 4501–4513, 2016.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1408 | OA
P. Franek and M. Krcál, “On computability and triviality of well groups,” Discrete & Computational Geometry, vol. 56, no. 1. Springer, pp. 126–164, 2016.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1617 | OA
F. Pausinger and S. Steinerberger, “On the discrepancy of jittered sampling,” Journal of Complexity, vol. 33. Academic Press, pp. 199–216, 2016.
View | DOI | Download Submitted Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1662 | OA
H. Edelsbrunner and F. Pausinger, “Approximation and convergence of the intrinsic volume,” Advances in Mathematics, vol. 287. Academic Press, pp. 674–703, 2016.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1149
T. Miyaji, P. Pilarczyk, M. Gameiro, H. Kokubu, and K. Mischaikow, “A study of rigorous ODE integrators for multi scale set oriented computations,” Applied Numerical Mathematics, vol. 107. Elsevier, pp. 34–47, 2016.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1216 | OA
J. Kasten et al., “Acceleration feature points of unsteady shear flows,” Archives of Mechanics, vol. 68, no. 1. Polish Academy of Sciences Publishing House, pp. 55–80, 2016.
View | Download Published Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1222 | OA
O. Musin and A. Nikitenko, “Optimal packings of congruent circles on a square flat torus,” Discrete & Computational Geometry, vol. 55, no. 1. Springer, pp. 1–20, 2016.
View | DOI | Download Preprint (ext.)
 

Search

Filter Publications